BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On differentiability and analiticity of positive definite functions

Participants in the publication
J. Buescu (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2010

Where published
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Publication Identifiers
ISSN - 0022-247X

Volume
375

Starting page
336
Last page
341


Export

APA
J. Buescu, (2010). On differentiability and analiticity of positive definite functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 375, 336-341. ISSN 0022-247X. eISSN .

IEEE
J. Buescu, "On differentiability and analiticity of positive definite functions" in JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 375, pp. 336-341, 2010.

BIBTEX
@article{22492, author = {J. Buescu}, title = {On differentiability and analiticity of positive definite functions}, journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, year = 2010, pages = {336-341}, volume = 375 }